Are linear regression techniques appropriate for analysis when the dependent (outcome) variable is not normally distributed?

Published

Journal Article (Letter)

Full Text

Duke Authors

Cited Authors

  • Li, X; Wong, W; Lamoureux, EL; Wong, TY

Published Date

  • May 2012

Published In

Volume / Issue

  • 53 / 6

Start / End Page

  • 3082 - 3083

PubMed ID

  • 22618757

Pubmed Central ID

  • 22618757

Electronic International Standard Serial Number (EISSN)

  • 1552-5783

International Standard Serial Number (ISSN)

  • 0146-0404

Digital Object Identifier (DOI)

  • 10.1167/iovs.12-9967

Language

  • eng